# SDR DALA1032583357

- Difficulty date: November 16, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 26,270 hours, 3,694 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT-TRACK ZONE 220 -Y953 FR15 REMOVED AS PER SRM 51-74-00   MAT'L REMOVED 0.042" (L-1.5" W-0.5"). ORIGINAL THICKNESS MEASURED 0.180" AND FOUND OUT OF LIMIT AS PER SRM 53-11-15 FIG 101.  REPAIR CARRIED OUT AS PER PRI 486601-14 REV 0.
